# SDR DALA2023042803330

- Difficulty date: April 27, 2023
- Submitted: April 28, 2023
- Operation: Air carrier
- Aircraft: N591NW
- Make and model: Boeing 757351
- Aircraft serial: 32991
- Aircraft time: 68,288 hours, 22,580 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5811 LEFT AFT OVERWING EMERGENCY EXIT COVER LOOSE CAUSING LOUD VIBRATION AND CUSTOMER CONCERNS. CORRECTIVE ACITON: RESECURED LOOSE EMERG EXIT SIGN COVER AND TIGHTENED TRIM PIECE. (9492884)
